MAUDE Adverse Event Report: MEDCOMP 2.6F X 50CM DUAL LUMEN PICC W/CUFF; VASCU-PICC

MEDCOMP 2.6F X 50CM DUAL LUMEN PICC W/CUFF; VASCU-PICC
Model Number MR17012608
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is complete a supplemental report will be submitted.
 
Event or Problem Description
The picc catheter broke during flushing.The hub & also the tip of the catheter were found broken upon removal.

Brand Name
2.6F X 50CM DUAL LUMEN PICC W/CUFF
Common Device Name
VASCU-PICC
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8256731
Report Number2518902-2019-00008
Device Sequence Number11289197
Product Code LJS
UDI-Device Identifier00884908085716
UDI-Public884908085716
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/07/2020
Device Model NumberMR17012608
Device Catalogue NumberMR17012608
Device Lot NumberMLAP670
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/19/2018
Supplement Date Received by Manufacturer12/19/2018
Initial Report FDA Received Date01/17/2019
Supplement Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;